MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Lot Number 0039171691
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hemolysis (1886); Hematuria (2558)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It has been reported that hemolysis has occurred.During the pulmonary vein isolation (pvi) and posterior wall (pw) procedure farawave was selected for use.It has been reported that pvi and pw was ablated with 97 applications.Physician was aware of the amount during the procedure.Patient went to post-anesthesia care unit (pacu) after the procedure.Later in the day, around 14:00, the physician was made aware of hematuria (blood noted in the urine).The registered nurse (rn) described it as 'prune juice' in color.Physician gave the orders to give 1000ml normal saline.No labs were ordered at this time.Around 15:30, the rn reported patient urine to be 'tea colored, more opaque.The physician reported on the morning of sept 2, patient was doing well and urine cleared with hydration.The hemoglobin dropped from 12 to 10.4 g/dl.The device is not expected to be returning as it has been disposed.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE?
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50896115
Report Number2124215-2026-51123
Device Sequence Number13438198
Product Code QZI
UDI-Device Identifier00191506043216
UDI-Public(01)00191506043216(17)270424(10)39171691
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0039171691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured04/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexMale